# SDR DALA2022083005797

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 737
- Aircraft serial: 29714
- Aircraft time: 76,507 hours, 13,040 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 FOUND RH STRUT MID SPAR BRY CUTOUT CRACK AT NAC STA 221.250, CORRECTIVE ACTION: RH STRUT MID SPAR BRY CUTOUT CRACK AT NAC STA 221.250 REPAIRED AND ACCOMPLISHED AS PER PRI 601148-14. (2380356)
